BibTeX record journals/appml/HuangPWW10

download as .bib file

@article{DBLP:journals/appml/HuangPWW10,
  author    = {M. Huang and
               Saminathan Ponnusamy and
               H. Wang and
               Xiantao Wang},
  title     = {A cosine inequality in the hyperbolic geometry},
  journal   = {Appl. Math. Lett.},
  volume    = {23},
  number    = {8},
  pages     = {887--891},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.aml.2010.04.004},
  doi       = {10.1016/j.aml.2010.04.004},
  timestamp = {Mon, 23 Oct 2017 09:32:53 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/HuangPWW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics